# SDR REXA2019061730876

- Difficulty date: May 13, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N297PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15297
- Aircraft time: 13,537 hours, 9,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753
- Condition: Corroded
- Location: 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL 2 LBL, 2 RBL BTW FS 364-349. AT E/E COMPARTMENT.  (EE) (SM)
INTERCOSTALS 2 LBL AND 2 RBL BTW FS 364-349 WERE REPLACED PER CRJ 900SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01 (LEVEL CORROSION 2)
